# SDR CALA2012041300260

- Difficulty date: April 13, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N36280
- Make and model: Boeing 737824
- Aircraft serial: 31598
- Aircraft time: 27,822 hours, 9,495 cycles
- Engine: Cfmint CFM567B262
- Engine time: 27,819 hours, 9,494 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blades
- Condition: Damaged
- Location: Nr 2  Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

TAKE OFF ROLL NR 2 ENGINE BIRD STRIKE & VIBRATION 4.5 IN CLIMB.   NR 2 ENGINE BSI, FAN BLADES & ACOUSTIC PANELS R & R IAW AMM 72-21-02-000-801.
